Hi all not sure if this is in wrong place I'm on day 25 I have been on NiQuitin patches 21mg since I quit on Saturday I took my patch off to go bed and was left with a burning square when I go in bed it felt like someone had lighter on my leg, went sleep somehow and woke next morning and the square was still there slightly raised and little sore, I put yesterdays patch on other leg same thing happened, I'm finding the patches helpful and don't want to come off them could it be due to them needing cutting down?


If there's and spelling mistakes or gibberish I'm on phone will try correct when home

2 Replies

  • niquitin


    I'm on the patches too. Are you moving them about or keeping to one particular place? When I was on them in an earlier quit my preferred place was my lower back but after a couple of weeks of moving them around I was getting dry skin patches - they remained even after not puting the patches there for a couple of months!

    I find that the most insensitive spot is a bit lower on my buttocks... never really used my arms or legs as a bit sore to take off again.

    I tried the Niquitin clear but didn't like them one bit - partly as they were rigid and partly because they were 24 hour patches and my doc recommended the Nicorette one which you have on only during the day. It may come down to personal preference but they work for me.

    Ask you doctor or chemist - you should probably be moving to a lower strength if you are feeling comfortable... The lower strength ones are a lot smaller too. :D

  • Hi when i quit before i put them on my arm but my arms get sensitive so this time i decided my thigh i do move them around but only these last 3 days ive had problems, they are 24hour ones but i do take them off now at night as the morning crave has gone(Most craves have gone tbh) i got clinic today so will tell the guy bout the burning sensation as that shouldnt be right :(

You may also like...